# SDR WRXR20241216006

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: SH670320753
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, FWD OF FS 364.00, CORRSION NOTED UNDER BLUE PAINT APPLIED TO BOTH INTERCOSTALS (STGR 27). REMOVED AND REPLACED LH INTERCOSTAL (SH670-32075-3) COMMON TO AVIONICS BAY DOOR FWD OF FS 364.00 @ STGR 27 IAW SRM 51-42-00-001-001.
